Eye Problems and Withdrawal
Treato found 159 discussions about Withdrawal and Eye Problems on the web.
0.4% of the posts that mention Eye Problems also mention Withdrawal (159 posts)
content loaded dynamically
We found 157 discussions
's common to get eye problems with some withdrawals... it's...
" ...just wanted people to know it's common to get eye problems with some withdrawals... it's rampant in benzo withdrawal...and there are several threads on this board about funky... "
about your eye problems the members there will be abl...
" ...begin a thread in the Withdrawal & Recovery Support board about your eye problems the members there will be ...http://www.benzobuddies.org/forum/index.php?board=55.0 Certainly all sorts of eye problems... "
, I'm certain all of this is withdrawal related.I hope t...
" ...now. From what I've read eye problems are quite commonplace for people in withdrawal. I have had shooting pains ...and intermittent bloodshot eyes, I'm certain all of this is withdrawal related. I hope... "
had was sinus related and some eye problems. My friend to...
" GettingBetter: I am taking a multi-vitamin and I'm seeing a ...withdrew by taking 2.5mg for a long time and the only withdrawal symtpoms I had was sinus related and some eye problems. My friend told me... "
it. I was really hoping it was withdrawal, because then...
" ...8 months and used Klonopin and Valium here and there. They were all being used to treat a vestibular disorder I have lived with for the last two years. When the disorder started to get better, I... "
have been a variety of eye problems with people both on...
" There have been a variety of eye problems with people both on paxil and while withdrawing. It is always... "
realize you had the eye problems when we were chatting....
" I didn't realize you had the eye problems when we were chatting. Hope ...calms down.....that can be a... "
[...]I had lots of eye problems during my benzo journey, so...
" Hi [...] I had lots of eye problems during my benzo journey, sore ...meds It all sounds like withdrawals to me but Its always... "
part of my withdrawal. I'm constantly thinking it's...
" Yep. Same here. Eye problems have been the scariest part of my withdrawal. I'm constantly thinking it's not withdrawl and there's something wrong with my eyes. I've been... "
topping my neurontin (eye problems)that I have been taking f...
" Neurontin withdrawal ? I am stopping my neurontin (eye problems)that I have been taking for migraine headaches. I am tapering off ...Has anyone else that has stopped neurontin, experienced any... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.